Facebook Twitter Instagram YouTube

Double-diffusive instabilities of a shear-generated magnetic layer

TitleDouble-diffusive instabilities of a shear-generated magnetic layer
Publication TypeJournal Article
Year of Publication2009
AuthorsSilvers, LJ, Vasil, GM, Brummell, NH, Proctor, MRE
JournalThe Astrophysical Journal
Volume702
Issue1
PaginationL14 - L18
Date PublishedJan-09-2009
ISSN0004-637X
URLhttp://stacks.iop.org/1538-4357/702/i=1/a=L14?key=crossref.247c3d6ce6962206f79ef1de97ac0543
DOI10.1088/0004-637X/702/1/L14
Short TitleApJ